Victozia didn't help lose weight

Armourer
By Armourer Latest Reply 2013-04-12 02:09:30 -0500
Started 2013-04-10 01:18:14 -0500

After one year I was taken off of Victozia. The drug did what it was made to do which is control my BG, and it did this, but . . . the drug side-affect for most folks is losing weight from 30-100 pounds. After a year, I gained five pounds!

Changed docs four months ago, and hope this will be better for me. To date I'm happy with him and his staff. He is sending me to a dermatologist to find out how to control some sikin damage on my arms due to diabetes. He also sent me to get a colon scope which was done yesterday, and the findings were good! One small polup, and no more divers.


3 replies

sparrow29
sparrow29 2013-04-10 06:28:32 -0500 Report

I also was on victoza and it helped controlled my diabetes but I also gained weight to! Not what I wanted. Now being off of it I can see a difference with my BG's and not in a good way…Goodluck

Next Discussion: Bydureon is costly! »